# SDR P5CA0501410

- Difficulty date: October 30, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 98,962 hours, 18,375 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOWER RUDDER OFF TO LEFT 3 DEGREES WITH UPPER RUDDER NEUTRAL.  CLEANED PLUG ON SURFACE POSITION INDICATOR, CYCLED RUDDER, ALL OPS AND INDICATIONS NORMAL IAW MM.
